# SDR CALA2017120404312

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N523040
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0480 MAIN AFT CABIN FLOOR SUPPORT GUSSET AT BS 1680BL0 HAS CORROSION 209-124 REMOVED CORROSION FROM PLATE GUSSET AT MAIN AFT CABIN BS1680 BL0 , REMANING MATERIAL OUT OF LIMITS. IAW 757-200 SRM 53-00-51 FIG 101 DETAIL VI PAGE 104. REMNOVED, FABRICATED AND REPLACED PLATE GUSSET. IAW DRAWING 146N5230.
